MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding an erroneously depressed sodium (na) result on a patient sample obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained an erroneously depressed sodium (na) result on a patient sample on an atellica ch 930 analyzer.The erroneously depressed result was not reported to the physician(s).The same sample was reprocessed on an alternate atellica ch 930 analyzer.A higher reprocessed result was obtained and matched the patient¿s previous history.The higher reprocessed result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) result.
 
Additional Manufacturer Narrative
Correction (18-may-2024): siemens healthcare diagnostics headquarters support center (hsc) reviewed the instrument data files.The review of the instrument data revealed that the reprocessed (correct) result for the affected sample was obtained on an alternate atellica ch 930 analyzer serial number (b)(6) as indicated in the initial mdr.Section b6 has been updated to reflect the correct information.Additional information (18-may-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.There were no integrated multisensor technology (imt) calibration errors observed.Quality control (qc) recovery was within the customer¿s expected ranges, and no issues were reported with the other patient samples, indicating that the sodium (na) assay was performing acceptably.The cause of the event is consistent with a sample integrity issue.The initial aspiration cleared the fibrin or particulates from the affected sample, and the repeat aspiration was not affected.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00103 was filed on 16-may-2024.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration # 2517506
500 gbc drive, po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19333259
Report Number2432235-2024-00103
Device Sequence Number7004220
Product Code CEM
UDI-Device Identifier00630414596518
UDI-Public00630414596518
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2024
Device Model NumberN/A
Device Catalogue NumberSMN 11099315
Device Lot Number130012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer05/18/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown